# SDR UPS96421697

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP, DURING INSPECTION PER EO B747-5310-0180D, FOUND DENTS IN FRAME INNER FLANGE AND DEFORMED FRAME WEB AT BS 1740, BETWEEN S-38 AND 40RT.  REMOVED DAMAGED SECTION OF FRAME INNER FLANGE AND REPAIRED FRAME INNER FLANGE ACC SRM 51-40-0.
